# SDR REXA2012032700410

- Difficulty date: March 27, 2012
- Submitted: March 30, 2012
- Operation: Air carrier
- Aircraft: N146PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 9146
- Aircraft time: 10,790 hours, 7,688 cycles
- System (JASC): 5297 · Door System Wiring
- Part: Wire
- Condition: Damaged
- Location: Door Warning
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

AIR RETURN FOR PROXY SYS FAULTED ON AFTER BLOCK OUT WITH CTR CARGO DOOR MESSAGE ABLE TO GET MESAGE OUT WITH A RESET OF CTR CARGO  DOOR ON CLIMBOUT RECEIVED B"PROX SYS FAULTED" STATUS MESSAGE AGAIN AFTER TALKING TO MX RETURN TO ATL.  UPON TROUBLESHOOTING FOUND PX 13 SNSR WIRE OPEN, PERFORMED WIRE REPAIR IAW CMM 52-35-00 OPERATIONAL TEST OF DOOR INDICATION CONDITION TEST GOOD OK FOR SERVICE IAW CRJ 900 AMM 52-70-12 EWIS OBSERVED.
